Alert archive / Tennessee / Tornado Warnings in 2014
Tornado Warning 18, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 28, 2014, 8:09 PM CDT for Lincoln County, Tennessee. It was in force for 36 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2014, 8:09 PM CDT (01:09 UTC)
- Expired
- Apr 28, 2014, 8:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Emergency
- Tornado emergency
County Lincoln County, TN
The radar
The Northeast Alabama radar (KHTX), 36 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 8:09 PM CDT | TORNADO 3 | 5 Nne Hazel Green, TN | *** 2 FATAL *** EF-3 WITH ESTIMATED PEAK WIND SPEEDS OF 160 MPH. PATH LENGTH OF 26.76 MILES EXTENDING FROM LINCOLN INTO MOORE COUNTIES. MAXIMUM PATH WIDTH OF 500 YARDS. 2 FATALTIES. INJURY NUMBERS UNKNOWN. |
| Apr 28, 8:09 PM CDT | TORNADO 3 | 5 Nne Hazel Green, TN | *** 2 FATAL *** EF-3 WITH PEAK WIND SPEEDS OF 160 MPH. PATH LENGTH OF 15.7 MILES. MAXIMUM PATH WIDTH OF 500 YARDS. 2 FATALTIES. INJURY NUMBERS UNKNOWN. |
| Apr 28, 8:09 PM CDT | TORNADO 3 | 5 Nne Hazel Green, TN | *** 2 FATAL *** EF-3 WITH PEAK WIND SPEEDS OF 160 MPH. PATH LENGTH OF 20.1 MILES EXTENDING FROM LINCOLN INTO MOORE COUNTIES. MAXIMUM PATH WIDTH OF 500 YARDS. 2 FATALTIES. INJURY NUMBERS UNKNOWN. |
| Apr 28, 8:09 PM CDT | TORNADO 3 | 5 Nne Hazel Green, TN | *** 2 FATAL *** EF-3 WITH PEAK WIND SPEEDS OF 160 MPH. PATH LENGTH OF 26.76 MILES EXTENDING FROM LINCOLN INTO MOORE COUNTIES. MAXIMUM PATH WIDTH OF 500 YARDS. 2 FATALTIES. INJURY NUMBERS UNKNOWN. |
| Apr 28, 8:09 PM CDT | TORNADO | 5 Nne Hazel Green, TN | *** 2 FATAL *** EF-3 WITH PEAK WIND SPEEDS OF 160 MPH. PATH LENGTH OF 15.7 MILES. MAXIMUM PATH WIDTH OF 500 YARDS. 2 FATALTIES. INJURY NUMBERS UNKNOWN. |
| Apr 28, 8:30 PM CDT | TORNADO | Smithland, TN | SIGNIFICANT STRUCTURAL DAMAGE WAS REPORTED AT SOUTH LINCOLN SCHOOL AND IN A SUBDIVISION NORTHWEST OF THE SCHOOL. |
| Apr 28, 8:45 PM CDT | TORNADO | 2 W Crystal Springs, TN | ALL HOMES GONE ON PRICE LANE AND HOWELL HILL ROAD...9 MILES NORTH OF THE STATE LINE AT CROSSROAD CEMETARY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 12:39 PM CDT | Tornado Watch | SPC | 8 hr |
| Apr 28, 7:59 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1019 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 789 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 15.6
The text
As transmitted, in the capitals the NWS used until 2016.
513
WFUS54 KHUN 290109
TORHUN
TNC103-290145-
/O.NEW.KHUN.TO.W.0018.140429T0109Z-140429T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
809 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN MIDDLE TENNESSEE...
* UNTIL 845 PM CDT
* AT 808 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
NEAR HAZEL GREEN...OR 9 MILES SOUTH OF FAYETTEVILLE...AND MOVING
NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
LINCOLN...KELSO...FLINTVILLE...SMITHLAND...MOLINO...BELLEVIEW AND
CRYSTAL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3518 8637 3513 8637 3515 8635 3513 8635
3512 8633 3511 8632 3504 8632 3499 8651
3499 8667 3500 8668 3523 8641
TIME...MOT...LOC 0108Z 233DEG 34KT 3501 8657
$$
DJN.832 follow-up statements
981
WWUS54 KHUN 290122
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
822 PM CDT MON APR 28 2014
TNC103-290145-
/O.CON.KHUN.TO.W.0018.000000T0000Z-140429T0145Z/
LINCOLN TN-
822 PM CDT MON APR 28 2014
...TORNADO EMERGENCY FOR EASTERN LINCOLN COUNTY...
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
SOUTHEASTERN LINCOLN COUNTY...
AT 821 PM CDT...DOPPLER RADAR WAS TRACKING A CONFIRMED TORNADO. THIS
TORNADO LOCATED 7 MILES SOUTHEAST OF FAYETTEVILLE...MOVING NORTHEAST
AT 40 MPH.
THIS IS A TORNADO EMERGENCY FOR EASTERN LINCOLN COUNTY...INCLUDING THE
TOWNS OF CRYSTAL SPRINGS...FLINTVILLE...KELSO AND SMITHLAND. TAKE
COVER IMMEDIATELY!
LOCATIONS IMPACTED INCLUDE...
LINCOLN...KELSO...SMITHLAND...FLINTVILLE...MOLINO AND CRYSTAL
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS TORNADO WITH COMPLETE DEVASTATION
LIKELY. YOU COULD BE KILLED IF NOT UNDERGROUND OR IN A TORNADO
SHELTER. DO NOT DELAY...SEEK SHELTER NOW! IF NO UNDERGROUND SHELTER
IS AVAILABLE SEEK SHELTER IN AN INTERIOR ROOM OF THE LOWEST LEVEL OF
A STRUCTURE...OR IF TIME ALLOWS...CONSIDER MOVING TO AN UNDERGROUND
SHELTER ELSEWHERE. MOBILE HOMES AND OUTBUILDINGS WILL OFFER NO
SHELTER FROM THIS TORNADO.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!
&&
LAT...LON 3518 8637 3513 8637 3515 8635 3513 8635
3512 8633 3511 8632 3504 8632 3499 8651
3502 8660 3523 8641
TIME...MOT...LOC 0121Z 233DEG 34KT 3509 8645
$$
DJN.83379
WWUS54 KHUN 290135
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
835 PM CDT MON APR 28 2014
TNC103-290144-
/O.CAN.KHUN.TO.W.0018.000000T0000Z-140429T0145Z/
LINCOLN TN-
835 PM CDT MON APR 28 2014
...THE TORNADO WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE TORNADO EMERGENCY FOR SOUTHEAST LINCOLN
COUNTY HAS MOVED OUT OF THE AREA. THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED.
LAT...LON 3518 8637 3513 8637 3515 8635 3513 8635
3512 8633 3511 8632 3504 8632 3499 8651
3502 8660 3523 8641
TIME...MOT...LOC 0132Z 233DEG 34KT 3517 8632
$$
DJN.83What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 28, 7:18 PM CDT, 51 minutes earlier.
Area forecast discussion, Apr 28, 7:18 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 718 PM CDT MON APR 28 2014 .UPDATE... MESOSCALE UPDATE. && .MESOSCALE UPDATE... TORNADIC SUPERCELLS CONTINUE TO PUSH EASTWARD ACROSS THE CWFA THIS EVENING, ORIENTED SOUTHWEST TO NORTHEAST ACROSS THE AREA. SB CAPE VALUES OF 1500-2000 J/KG ARE NOSING UP AHEAD OF THE MAIN LINE OF CONVECTION AS IT SHIFTS EASTWARD, WITH EFFECTIVE SHEAR APPROACHING 500 M2/S2. THE SIGTOR REMAINS ~4, WITH THE SUPERCELL COMPOSITE PARAMETER DISPLAYING A BULLSEYE OF 20 DIRECTLY OVER THE HUN CWFA. THIS WILL LEAD TO A TORNADIC THREAT FOR SEVERAL MORE HOURS. AN H5 JET CONTINUES TO DIG NORTHEASTWARD AROUND THE BASE OF THE UPPER TROF OVER THE MIDWEST, PROVIDING DIVERGENT FLOW ALOFT, ENHANCING LIFT FOR THE SEVERE STORMS ONGOING ACROSS THE AREA. AN H85 JET OF 40-50KTS FROM THE SW WILL COMBINE WITH A 925MB JET FROM THE S/SE TO ENHANCE LL FLOW AND A DAMAGING WIND THREAT. THE CENTER OF THE UPPER LOW IS LOCATED OVER NWRN MO/SWRN IA, WITH THE SFC LOW LOCATED JUST SW OF THE UPPER LOW. THE COLD FRONT HAS MEANDERED CLOSER TO THE CWFA, NOW ON THE DOORSTEP OF THE MS RIVER, WITH A MESO HIGH NOTED BEHIND THE INITIAL LINE OF SEVERE STORMS IN NRN MS. THE LINE WILL CONTINUE TO SHIFT EASTWARD ACROSS THE CWFA, WITH THE HP SUPERCELLS CONTINUING TO PRODUCE PROLIFIC RAIN RATES OF 4+ INCHES PER HOUR. A FEW BASINS IN NW AL HAVE SURPASSED 4 OR 5 INCHES OF RAINFALL IN THE SPAN OF TWO HOURS OR LESS, WITH THE AREAS WITHIN TRAINING CELLS MEASURING A BIT MORE. WILL CONTINUE TO MONITOR RADAR TRENDS AND PROVIDE MESOSCALE UPDATES AS NECESSARY, BECAUSE WE'RE NOT OUT OF THE WOODS JUST YET. 12 && .AVIATION... /ISSUED 653 PM CDT MON APR 28 2014/ FOR 00Z TAFS...VFR CONDITIONS WILL PREVAIL OUTSIDE OF THUNDERSTORM ACTIVITY. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE EAST NORTHEAST OVER THE NEXT FEW HOURS WITH CIG AND VIS DROPS /IFV TO MVFR CONDITIONS POSSIBLE/. SOME OF THESE STORMS WILL AFFECT KHSV AND KMSL PRODUCING HIGH WINDS...HAIL...AND LIGHTNING THOUGH 06Z. AFTER THIS TIME...LIGHT RAIN WILL LINGER FOR A FEW HOURS AND CIGS WILL IMPROVE. TOWARD MID DAY ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP...INCREASING IN COVERAGE THROUGH THE END OF THE TAF PERIOD. JMS && .HUN WATCHES/WARNINGS/ADVISORIES... AL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ALZ001>010-016. TN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TNZ076-096-097. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Apr 28, 7:30 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 730 PM CDT MON APR 28 2014 ALZ001>010-016-TNZ076-096-097-291030- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 730 PM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... SIGNIFICANT SEVERE WEATHER OUTBREAK ONGOING ACROSS THE TENNESSEE VALLEY THIS EVENING. SUPERCELLS PRODUCING TORNADOES AND ADDITIONAL SUPERCELLS CAPABLE OF PRODUCING TORNADOES WILL CONTINUE TO MOVE EASTWARD ACROSS NORTH ALABAMA AND SOUTHERN MIDDLE TENNESSEE THROUGH MIDNIGHT. DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL WILL ALSO BE POSSIBLE. IN ADDITION TO THE THREAT FOR SEVERE STORMS...HEAVY RAINFALL ACCOMPANYING THESE STORMS WILL CONTINUE TO PRODUCE FLASH FLOODING ACROSS THE AREA. SEVERAL REPORTS HAVE ALREADY BEEN RECEIVED THIS EVENING OF ROADWAYS BEING WASHED OUT AND HOMES BEING THREATENED BY RISING WATER LEVELS. THIS THREAT WILL CONTINUE THROUGH MIDNIGHT AS WELL...LESSENING TOWARD 3 TO 6 AM CDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ONE FINAL ROUND OF THUNDERSTORMS IS EXPECTED ALONG A COLD FRONT AS IT MOVES ACROSS THE AREA TUESDAY AFTERNOON AND EVENING. STRONG TO SEVERE STORMS ARE AGAIN EXPECTED DURING THE AFTERNOON AND EVENING...WITH DAMAGING WINDS...LARGE HAIL...AND TORNADOES POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS ONGOING THIS EVENING...AND MAY BE REQUESTED TOMORROW AFTERNOON AND EVENING.
In the hours before
Local storm report, Apr 28, 5:04 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
504 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM TSTM WND DMG 2 NNW RUSSELLVILLE 34.53N 87.74W
04/28/2014 FRANKLIN AL EMERGENCY MNGR
MULTIPLE TREES AND POWERLINES DOWN NORTHWEST OF
RUSSELLVILLE HIGH SCHOOL.
&&
KWEBERLocal storm report, Apr 28, 5:22 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
522 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL ELKMONT 34.93N 86.98W
04/28/2014 E2.75 INCH LIMESTONE AL EMERGENCY MNGR
BASEBALL SIZED HAIL WAS REPORTED.
&&
KWEBERLocal storm report, Apr 28, 5:45 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
545 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG RED BAY 34.44N 88.14W
04/28/2014 FRANKLIN AL EMERGENCY MNGR
MULTIPLE REPORTS OF TREES DOWN...SOME ON BUILDINGS...AND
POWER POLES DOWN. ONE WOMAN WAS TRAPPED IN HER HOUSE...NO
INJURIES REPORTED.
&&
KWEBERLocal storm report, Apr 28, 6:58 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
658 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG WSW LINCOLN 35.01N 86.51W
04/28/2014 LINCOLN TN AMATEUR RADIO
POWERLINES DOWN...AND TREES DOWN. OLD LINCOLN ROAD AND
LINCOLN ROAD INTERSECTION IMPASSIBLE.
0624 PM TSTM WND DMG W LINCOLN 35.02N 86.51W
04/28/2014 LINCOLN TN EMERGENCY MNGR
WIND DAMAGE REPORTED FROM LINCOLN ROAD TO FLINTVILLE.
POSSIBLE TORNADO DAMAGE.
&&
KWEBERLocal storm report, Apr 28, 7:26 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
726 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM FUNNEL CLOUD ATHENS 34.80N 86.97W
04/28/2014 LIMESTONE AL AMATEUR RADIO
WALL CLOUD AND HEAVY ROTATION REPORTED SOUTH OF ATHENS.
0512 PM HAIL ATHENS 34.80N 86.97W
04/28/2014 E1.75 INCH LIMESTONE AL TRAINED SPOTTER
GOLF BALL SIZED HAIL WAS REPORTED NORTH OF ATHENS.
0512 PM HAIL ROGERSVILLE 34.83N 87.29W
04/28/2014 E0.50 INCH LAUDERDALE AL TRAINED SPOTTER
DIME SIZED HAIL REPORTED.
0515 PM TSTM WND DMG 2 W ATHENS 34.80N 87.01W
04/28/2014 LIMESTONE AL AMATEUR RADIO
6 FOOT WIDE OAK TREE BLOWN OVER AND POWER LINES DOWN.
0528 PM HAIL 2 NNW ATHENS 34.83N 86.98W
04/28/2014 E1.00 INCH LIMESTONE AL TRAINED SPOTTER
PENNY TO QUARTER SIZED HAIL WAS REPORTED AT AIRPORT ROAD.
0550 PM TSTM WND DMG 2 NNE RIPLEY 34.79N 87.11W
04/28/2014 LIMESTONE AL TRAINED SPOTTER
PARTIAL ROOF TORN OFF OF A HOME.
0605 PM TSTM WND DMG 4 WNW HAZEL GREEN 34.95N 86.64W
04/28/2014 MADISON AL PUBLIC
TREES AND POWERLINES DOWN.
0615 PM TSTM WND DMG 3 ESE ELKWOOD 34.96N 86.68W
04/28/2014 MADISON AL AMATEUR RADIO
LARGE TREE DOWN ON BOBO SECTION ROAD.
&&
KWEBERLocal storm report, Apr 28, 7:28 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
728 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL RED BAY 34.44N 88.14W
04/28/2014 E0.88 INCH FRANKLIN AL FIRE DEPT/RESCUE
NICKEL SIZED HAIL WAS REPORTED.
0330 PM TSTM WND DMG RED BAY 34.44N 88.14W
04/28/2014 FRANKLIN AL EMERGENCY MNGR
MULTIPLE REPORTS OF TREES DOWN...SOME ON BUILDINGS...AND
POWER POLES DOWN. ONE WOMAN WAS TRAPPED IN HER HOUSE...NO
INJURIES REPORTED.
0330 PM HAIL 2 E HALLTOWN 34.45N 88.03W
04/28/2014 E1.00 INCH FRANKLIN AL EMERGENCY MNGR
QUARTER SIZED HAIL WAS REPORTED.
0344 PM HAIL BELGREEN 34.47N 87.87W
04/28/2014 E1.00 INCH FRANKLIN AL EMERGENCY MNGR
QUARTER SIZED HAIL WAS REPORTED.
0358 PM FUNNEL CLOUD RUSSELLVILLE 34.51N 87.73W
04/28/2014 FRANKLIN AL BROADCAST MEDIA
A FUNNEL CLOUD WAS REPORTED NEAR RUSSELLVILLE.
0359 PM TSTM WND DMG 2 NNW RUSSELLVILLE 34.53N 87.74W
04/28/2014 FRANKLIN AL EMERGENCY MNGR
MULTIPLE TREES AND POWERLINES DOWN NORTHWEST OF
RUSSELLVILLE HIGH SCHOOL.
0400 PM TORNADO 2 NNW RUSSELLVILLE 34.53N 87.74W
04/28/2014 FRANKLIN AL STORM CHASER
STORM CHASER REPORTED A TORNADO ON THE GROUND NORTHWEST
OF RUSSELLVILLE.
0400 PM FUNNEL CLOUD 5 N NORTH COURTLAND 34.74N 87.33W
04/28/2014 LAWRENCE AL TRAINED SPOTTER
TRAINED SPOTTER REPORTED A WALL CLOUD NORTH OF COURTLAND
0404 PM HAIL 5 ENE PHIL CAMPBELL 34.37N 87.62W
04/28/2014 E1.00 INCH FRANKLIN AL EMERGENCY MNGR
QUARTER SIZED HAIL WAS REPORTED IN EAST FRANKLIN
COMMUNITY.
0410 PM TORNADO 8 W LEIGHTON 34.70N 87.67W
04/28/2014 COLBERT AL TRAINED SPOTTER
A TORNADO WAS REPORTED BY A TRAINED SPOTTER AT THIS
LOCATION.
0412 PM HAIL 4 NNW LEIGHTON 34.76N 87.56W
04/28/2014 E0.25 INCH COLBERT AL EMERGENCY MNGR
DIME SIZED HAIL WAS REPORTED IN NITRATE CITY.
0417 PM HAIL 4 NNW LEIGHTON 34.76N 87.56W
04/28/2014 E0.50 INCH COLBERT AL EMERGENCY MNGR
DIME SIZED HAIL WAS REPORTED.
0426 PM FUNNEL CLOUD 5 SSW TOWN CREEK 34.62N 87.42W
04/28/2014 LAWRENCE AL EMERGENCY MNGR
FUNNEL CLOUD REPORTED ON COUNTY ROAD 449.
0437 PM TORNADO 5 N NORTH COURTLAND 34.74N 87.33W
04/28/2014 LAWRENCE AL TRAINED SPOTTER
TRAINED SPOTTER REPORTED A TORNADO ON THE GROUND NORTH OF
COURTLAND.
0453 PM TSTM WND DMG 5 SE ROGERSVILLE 34.78N 87.22W
04/28/2014 LIMESTONE AL EMERGENCY MNGR
DAMAGE REPORTED AT BAY HILL MARINA
0507 PM FUNNEL CLOUD ATHENS 34.80N 86.97W
04/28/2014 LIMESTONE AL AMATEUR RADIO
WALL CLOUD AND HEAVY ROTATION REPORTED SOUTH OF ATHENS.
0512 PM HAIL ROGERSVILLE 34.83N 87.29W
04/28/2014 E0.50 INCH LAUDERDALE AL TRAINED SPOTTER
DIME SIZED HAIL REPORTED.
0512 PM HAIL ATHENS 34.80N 86.97W
04/28/2014 E1.75 INCH LIMESTONE AL TRAINED SPOTTER
GOLF BALL SIZED HAIL WAS REPORTED NORTH OF ATHENS.
0515 PM TSTM WND DMG 2 W ATHENS 34.80N 87.01W
04/28/2014 LIMESTONE AL AMATEUR RADIO
6 FOOT WIDE OAK TREE BLOWN OVER AND POWER LINES DOWN.
0521 PM HAIL ELKMONT 34.93N 86.98W
04/28/2014 E2.75 INCH LIMESTONE AL EMERGENCY MNGR
BASEBALL SIZED HAIL WAS REPORTED.
0524 PM HAIL 1 SW ELKMONT 34.91N 86.99W
04/28/2014 E1.75 INCH LIMESTONE AL AMATEUR RADIO
QUARTER TO GOLFBALL SIZED HAIL WAS REPORTED AT SULPHUR
CREEK ROAD.
0528 PM HAIL 2 NNW ATHENS 34.83N 86.98W
04/28/2014 E1.00 INCH LIMESTONE AL TRAINED SPOTTER
PENNY TO QUARTER SIZED HAIL WAS REPORTED AT AIRPORT ROAD.
0550 PM TSTM WND DMG 2 NNE RIPLEY 34.79N 87.11W
04/28/2014 LIMESTONE AL TRAINED SPOTTER
PARTIAL ROOF TORN OFF OF A HOME.
0605 PM TSTM WND DMG 4 WNW HAZEL GREEN 34.95N 86.64W
04/28/2014 MADISON AL PUBLIC
TREES AND POWERLINES DOWN.
0615 PM TSTM WND DMG 3 ESE ELKWOOD 34.96N 86.68W
04/28/2014 MADISON AL AMATEUR RADIO
LARGE TREE DOWN ON BOBO SECTION ROAD.
0620 PM TSTM WND DMG WSW LINCOLN 35.01N 86.51W
04/28/2014 LINCOLN TN AMATEUR RADIO
POWERLINES DOWN...AND TREES DOWN. OLD LINCOLN ROAD AND
LINCOLN ROAD INTERSECTION IMPASSIBLE.
0624 PM TSTM WND DMG W LINCOLN 35.02N 86.51W
04/28/2014 LINCOLN TN EMERGENCY MNGR
WIND DAMAGE REPORTED FROM LINCOLN ROAD TO FLINTVILLE.
POSSIBLE TORNADO DAMAGE.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:26 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 34 min |
| Apr 28, 7:52 PM CDT | Flash Flood Warning | HUN | Franklin, Lincoln, Moore | 3 hr |
| Apr 28, 8:00 PM CDT | Severe Thunderstorm Warning | HUN | Lincoln | 30 min |
| Apr 28, 8:11 PM CDT | Flash Flood Warning | HUN | Lincoln, Moore | 3 hr |
| Apr 28, 8:27 PM CDT | Tornado Warning | HUN | Franklin, Lincoln, Moore | 33 min |
| Apr 28, 9:11 PM CDT | High Wind Warning | HUN | Franklin, Lincoln, Moore | 2 hr |
| Apr 28, 9:30 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 15 min |
| Apr 28, 11:13 PM CDT | Areal Flood Warning | HUN | Franklin, Lincoln, Moore | 4 hr |
| Apr 29, 9:08 AM CDT | Flash Flood Watch | HUN | Franklin, Lincoln, Moore | 15 hr |
| Apr 29, 4:41 PM CDT | Special Weather Statement | HUN | Lincoln | 34 min |
| Apr 29, 5:05 PM CDT | Special Weather Statement | HUN | Moore | 25 min |
| Apr 29, 5:46 PM CDT | Special Weather Statement | HUN | Lincoln | 44 min |
| Apr 29, 6:46 PM CDT | Special Weather Statement | HUN | Lincoln | 29 min |
Nearby
Tornado Warnings in Tennessee, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.